Facebook Pixel
EmpowHER Guest

had 2 day lite withdrawal bleeding after 5 days of having ipill n then after bleeding stop 4th day i vomit n had full body pain and headach

By Anonymous December 6, 2016 - 11:40am
Rate This

Hi i took ipill within 10 hrs n then after 5 days i had lite withdrawal bleeding n when bleeding stopped nxt day i vomit n had full body pain with headach
Plz let me know admin is it ok or i am pregnant plz let me knw faster plz

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!